# SDR R61A2018072750824

- Difficulty date: July 25, 2018
- Submitted: July 27, 2018
- Operation: Air carrier
- Aircraft: N206JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000249
- Aircraft time: 22,426 hours, 15,739 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pneumatic System
- Condition: Low Pressure
- Location: L2 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR WAS OPENED WHILE ARMED. DOOR ASSIST BOTTLE SHOWED 0, SLIDE DID NOT DEPLOY. DURING INSPECTION, FOUND ARMING HANDLE CLOSED DURING CLOSING OPERATION. DOOR PNEUMATIC ASSY PRESSURE LOW. SERVICED PNEUMATIC ASSY IAW AMM 52-12-51.
